# SDR HAIHEEA9589

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 645500051
- Condition: Intermittent
- Location: Cockpit Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH TRANSMITTER INTERMITTENT FLUX BETWEEN 96-97 N1.
